# SDR 2025FA0000571

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N732LC
- Make and model: Cessna 208B
- Aircraft serial: 208B1149
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C1630190214
- Condition: Blown
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN LNY LEFT MAIN TIRE BLEW
